MathSciNet Relay Station
MathSciNet bibliographic data
MR2824679 65L12 (26A33 34A08 45J05 65L20)
Scherer, Rudolf; Kalla, Shyam L.; Tang, Yifa; Huang, Jianfei The Grünwald-Letnikov method for fractional differential equations. Comput. Math. Appl. 62 (2011), no. 3, 902–917.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement